# SDR UPS06447535

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW I/B T/E AFT FLAP INTERNAL REAR SUPPORT CHANNEL AT WBL135 FOUND CORROSION DAMAGED.  CORROSION BLEND OUT 0.080" BY 1/2" BY 1/2" EXCEED SRM LIMIT.  RHW I/B T/E AFT FLAP INTERNAL REAR SUPPORT CHANNEL AT WBL130-141 AREA REPAIRED AS PER SRM 51-40-04 FIG 1.
